# SDR WRLA200311

- Difficulty date: May 15, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 355194310
- Condition: Shorted
- Location: Nr 2 Eng Ovrht
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 2 ANTI-ICE OFF LEVEL 1 ILLUMINATED WHEN ENGIEN 2 ANTI-ICE SELECTED ON.  ENGINE 2 ANTI-ICE DUCT FAIL LEVEL 3 ILLUMINATED.  SECURED NR 2 ENGINE.  FOUND DUCT OVERHEAT SENSOR SHORTED TO GROUND, D1-90 PN 35519-4-310 PERFORMED MANIFOLD OVERHEAT AND AIR SYSTEM TEST ALL INDICATION NORMAL.  PERFORMED ENGINE RUN NR 2 CYCLED ENGINE 2 ANTI-ICE VALVE SEVERAL TIMES ALL INDICATIONS NORMAL.  REPLACED DUCT OVER HEAT SENSOR.  (M)
